MathSciNet Relay Station
MathSciNet bibliographic data
MR2920916 65H10 (65K10 90C06)
Gu, Chao; Zhu, Detong An inexact secant algorithm for large scale nonlinear systems of equalities and inequalities. Appl. Math. Model. 36 (2012), no. 8, 3612–3620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement